# SDR DALA2023082806938

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF AFT PRESSURE BULKHEAD FWD FACE BTW STA Y=1053 AND LONG 30 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00306: CORROSION LEVEL 2. DOUBLER OF AFT PRESSURE BULKHEAD FWD FACE BTW STA Y=1053 AND LONG 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #2937018)
